# SDR UIEA2023070600712

- Difficulty date: July 3, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 93,382 hours, 15,760 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND L5 DOOR FRAME WEB CRACK AT STA 2231 S21L - S22L( 1) REMOVED AFFECTED FASTENERS TO GET ACCESS IAW SRM 51-40-02-0G-0 REV 97. 2) REPAIRED DAMAGE AREA IAW SRM 53-60-15-2R-3 REPAIR 3 REV 97 AND EI T2023A53M-1537 REV 0. 3) INSTALLED FASTENERS IAW SRM 53-60-15-2R-3 REPAIR 3 REV 97 AND EI T2023A53M-1537 REV 0. 4) ACCOMPLISHED IAW EI T2023A53M-1537 REV 1. 5) JOB COMPLETED )
